Fastum 2.50% Gel
- Manufacturer : Menarini India Pvt. Ltd.
- Composition : Ketoprofen Topical 2.50%
- Generally Prescribed For : Pain Relief
- Estimated Price : ₹101.00 For 30gm Tube
BUY FROM THESE SELLERS
Uses of Fastum 2.50% GelFastum 2.50% Gel is used for the treatment or prevention of the following disease(s):
Side effects of Fastum 2.50% GelThe most common side effects of Fastum 2.50% Gel are - Skin Itching or Rash
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Fastum 2.50% GelDo not use Fastum 2.50% Gel if you are allergic to - Ketoprofen Topical
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Fastum 2.50% Gel.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Fastum 2.50% Gel worksFastum 2.50% Gel contains - Ketoprofen Topical
Ketoprofen is used for its antipyretic, analgesic, and anti-inflammatory properties by inhibiting cyclooxygenase-1 and -2 enzymes reversibly, which decreases production of proinflammatory prostaglandin precursors.
Dosage of Fastum 2.50% GelThe dosage of Fastum 2.50% Gel depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Fastum 2.50% GelIf you forget to take a dose of Fastum 2.50% Gel, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings